Mar
26
Tue
FUSION
Mar 26 @ 6:00 am – 7:00 am

Fusion works out your whole body that fuses cardio, resistance training, Pilates, yoga, kickboxing and modern dance. This class focuses on stretch, strength, and cardio exercise and is for people new to exercise, athletes, or those that want to break through a plateau.

YOGA
Mar 26 @ 8:00 am – 9:00 am

A one hour class combining traditional values of the ancient yogic practice blended with contemporary concepts featuring elements of: strength building, body awareness and flexibilty. Props, such as blocks, blankets and straps are used as aids in performing the postures, which we provide. We recommend bringing your own mat.

SILVER STRONG
Mar 26 @ 9:00 am – 10:00 am

Designed for those 55 and older, a class designed to help build muscular strength and endurance. Come get strong with likeminded healthy seniors!

BODY COMBAT
Mar 26 @ 10:00 am – 11:00 am

BODYCOMBAT – is the empowering cardio workout where you are totally unleashed. This fiercely energetic program is inspired by martial arts and draws from a wide array of disciplines such as karate, boxing, taekwondo, tai chi, and muay thai. Supported by driving music, you strike, punch, kick and kata your way through calories to superior cardio fitness.

HIIT EXTREME
Mar 26 @ 11:00 am – 12:00 pm

60 minutes featuring functional cardio conditioning and total body strength at a quick pace. Get your morning workout in and be done for the day!

SILVER STRETCH
Mar 26 @ 3:00 pm – 4:00 pm
LIFT
Mar 26 @ 4:00 pm – 5:00 pm

based on the principle of overloading your muscles, this is a one hour weight class, with the first half hour designed to challenge your 7 major muscle groups with the second half hour taking those same muscle groups to fatigue. Great fun! Space is limited please pre-register for this class.

ZUMBA
Mar 26 @ 5:00 pm – 6:00 pm

Are you ready to party yourself into shape? That’s exactly what this program is all about. It’s an exhilarating, effective, easy-to-follow, Latin-inspired, calorie-burning dance fitness-party that’s moving millions of people toward joy and health!

BODY COMBAT
Mar 26 @ 6:00 pm – 7:00 pm

The empowering cardio workout where you are totally unleashed. This fiercely energetic program is inspired by martial arts and draws from a wide array of disciplines such as karate, boxing, taekwondo, tai chi, and muay thai. Supported by driving music, you strike, punch, kick and kata your way through calories to superior cardio fitness.

YOGA
Mar 26 @ 7:00 pm – 8:00 pm

A one hour class combining traditional values of the ancient yogic practice blended with contemporary concepts featuring elements of: strength building, body awareness and flexibilty. Props, such as blocks, blankets and straps are used as aids in performing the postures, which we provide. We recommend bringing your own mat.

Mar
27
Wed
HIIT EXTREME
Mar 27 @ 6:00 am – 7:00 am

60 minutes featuring functional cardio conditioning and total body strength at a quick pace. Get your morning workout in and be done for the day!

LIFT
Mar 27 @ 8:00 am – 9:00 am

LIFT – based on the principle of overloading your muscles, this is a one hour weight class, with the first half hour designed to challenge your 7 major muscle groups with the second half hour taking those same muscle groups to fatigue. Great fun! Space is limitied please pre register for this class.

CYCLE
Mar 27 @ 9:00 am – 10:00 am

Increase stamina, endurance and muscle strength. Climb mountains, sprint, jump and coast along with our motivating instructors. Space is limitied please pre register for this class.

YOGA
Mar 27 @ 10:00 am – 11:00 am

A one hour class combining traditional values of the ancient yogic practice blended with contemporary concepts featuring elements of: strength building, body awareness and flexibilty. Props, such as blocks, blankets and straps are used as aids in performing the postures, which we provide. We recommend bringing your own mat.

SILVER FITNESS
Mar 27 @ 3:00 pm – 4:00 pm

SILVER FITNESS – a low impact class designed to improve cardiovascular fitness, strengthen heart and muscles, plus increase flexibility and balance. With good musci and friends this class will help improve your everyday quality of life!

CORE DE FORCE
Mar 27 @ 4:00 pm – 5:00 pm

This high intensity martial arts inspired workout will shred your core while combining muscular endurance and cardiovascular training. You’ll move through 3-minute “rounds” in which you’ll alternate between various fighting combinations with bodyweight moves and cardio spikes to kick your calorie burn into overdrive. No matter what your fitness level, you can punch, kick, and sweat at your own pace.

RUMBLE
Mar 27 @ 5:00 pm – 6:00 pm

Rumble incorporates the best principles boxing and strength training, all to help you develop that
lean, strong, and confident fighters physique. Rumble is HIIT (High Intensity Interval Training), strength training,
metabolic conditioning (METCON), and uppercut throwing cardio in one clean class

ZUMBA
Mar 27 @ 6:00 pm – 7:00 pm

Are you ready to party yourself into shape? That’s exactly what this program is all about. It’s an exhilarating, effective, easy-to-follow, Latin-inspired, calorie-burning dance fitness-party that’s moving millions of people toward joy and health!

Mar
28
Thu
FUSION
Mar 28 @ 6:00 am – 7:00 am

Fusion works out your whole body that fuses cardio, resistance training, Pilates, yoga, kickboxing and modern dance. This class focuses on stretch, strength, and cardio exercise and is for people new to exercise, athletes, or those that want to break through a plateau.

YOGA
Mar 28 @ 8:00 am – 9:00 am

A one hour class combining traditional values of the ancient yogic practice blended with contemporary concepts featuring elements of: strength building, body awareness and flexibilty. Props, such as blocks, blankets and straps are used as aids in performing the postures, which we provide. We recommend bringing your own mat.